×

Found 274 Documents (Results 1–100)

Global existence of small amplitude solutions for a model quadratic quasilinear coupled wave-Klein-Gordon system in two space dimension, with mildly decaying Cauchy data. (English) Zbl 07754113

Memoirs of the American Mathematical Society 1441. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5992-5/pbk; 978-1-4704-7627-4/ebook). v, 256 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv HAL

Smoothing effect and large time behavior of solutions to nonlinear elastic wave equations with viscoelastic term. (English) Zbl 1486.35101

PDFBibTeX XMLCite
Full Text: DOI arXiv

Global existence and the asymptotic behavior for systems of nonlinear wave equations violating the null condition. (English) Zbl 1469.35154

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 215-225 (2021).
MSC:  35L72 35L52 35B40
PDFBibTeX XMLCite
Full Text: DOI

Dynamics near the subcritical transition of the 3D Couette flow. I: Below threshold case. (English) Zbl 1444.35002

Memoirs of the American Mathematical Society 1294. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4217-0/pbk; 978-1-4704-6251-2/ebook). v, 158 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Global well-posedness of high dimensional Maxwell-Dirac for small critical data. (English) Zbl 1444.35007

Memoirs of the American Mathematical Society 1279. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4111-1/pbk; 978-1-4704-5808-9/ebook). v, 94 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software